MathSciNet Relay Station
MathSciNet bibliographic data
MR1914617 19K35 (46H25 46L80 46M20 58J22)
Lafforgue, Vincent $K$-théorie bivariante pour les algèbres de Banach et conjecture de Baum-Connes. (French) [Bivariant $K$-theory for Banach algebras and the Baum-Connes conjecture] Invent. Math. 149 (2002), no. 1, 1–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement